# SDR RAAA97E4015

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Bs 236-364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR AD 80-12-01 INSPECTION, FOUND LBL 26 SEAT TRACK CORRODED FS 236 TO 364.  REPLACED SEAT TRACK PER SRM 51-2-1 PG 2 PARA 2 M-54 NR 53.
